# SDR COMA0760671

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 19,738 hours, 16,844 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 161201
- Part serial: B257
- Condition: Leaking
- Location: Nlg
- Part time: 13,562 hours, 1,127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9450 - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED BACK TO JFK AND LANDED SAFELY.  UPON INSPECTION FOUND NLG LEAKING AND NOT FULLY EXTENDING.  REMOVED AND REPLACED PISTON ASSEMBLY.
